You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Paracompactness of Box Products of Compact Spaces
Transactions of the American Mathematical Society
Vol. 240 (Jun., 1978), pp. 307-316
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1998822
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider box products of countably many compact Hausdorff spaces. Under the continuum hypothesis, the product is paracompact iff its Lindelöf degree is no more than the continuum; in particular, the product is paracompact if each spacehas weight continuum or less, or if each space is dispersed. Some partial results are proved under Martin's axiom.
Transactions of the American Mathematical Society © 1978 American Mathematical Society